# SDR LR7A9806

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- Engine: Allsn 501D13
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6825694
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN AT 1545Z DUE TO LOW ENGINE AND REDUCTION GEARBOX OIL PRESSURE.  FOUND TACH DRIVE GEARS AND OIL PUMP DRIVE GEARS WOULD NOT TURN WHEN PROP WAS TURNED.
